MAUDE Adverse Event Report: ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012403-08A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Subsequent to the initial report being filed it was reported that the mini trek ii bdc was a 2x8mm.No additional information was provided.
 
Additional Manufacturer Narrative
Visual, functional, and scanning electron microscopy (sem) analysis was performed on the returned device.The reported leak was confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The balloon was sent to the sem lab for further analysis.The sem report determined the device leakage from the proximal end of the luer may possibly be attributed to a gap/channel in the adhesive at the proximal bond area.Radial cross-sections were performed just distal to the bond area and just proximal to the glue port.Cross-section views revealed gaps/channels between the inner member and adhesive and the adhesive and inner surface of the luer lumen.The investigation determined the reported leak and noted gaps/channels between the inner member and adhesive, and the adhesive and inner surface of the luer lumen in the sidearm appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.D1 correction: brand name updated d2a correction: common device name updated d3 correction: name, address updated d4: lot # updated from 40123g1 to 31219g1.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in a unspecified artery.The 2x6mm mini trek ii balloon dilatation catheter (bdc) was attempted to be used in the procedure; however, a leak was noted between the internal lumen and the balloon lumen.There was no adverse patient effect reported and no clinically significant delay reported in the procedure.Another balloon was used to complete the procedure.No additional information was provided.

Brand Name
MINI TREK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19588227
Report Number2024168-2024-07468
Device Sequence Number7278981
Product Code LOX
UDI-Device Identifier08717648180866
UDI-Public(01)08717648180866(17)261130(10)31219G1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012403-08A
Device Catalogue Number1012403-08A
Device Lot Number31219G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown